# SDR AALA202509248904

- Difficulty date: September 22, 2025
- Submitted: September 24, 2025
- Operation: Air carrier
- Aircraft: N444UW
- Make and model: Airbus A321-253NX
- Aircraft serial: 10692
- Aircraft time: 14,929 hours, 4,066 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: P4010021
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED:  L4 DOOR FLIGHT ATTENDANT FLASHLIGHT INOPERATIVE. REPLACED FLASHLIGHT BATTERY AS REQUIRED.
